Results 1 to 8 of 8

Thread: Clomid question

  1. #1
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,296

    Clomid question

    Have any of you guys ever experienced any sides from clomid. For the last day or two my nuts look swollen, a lot bigger then they normally do and i always have this strange feeling in my stomach, almost like the feeling of getting kicked in the nuts, but too a much lesser extent.

  2. #2
    block is offline Associate Member
    Join Date
    Aug 2001
    Posts
    370
    yea mine get bigger and harder and the only sure fire way to fix the problem is to beat off and relive the presher your dick is like the relif valve.

  3. #3
    block is offline Associate Member
    Join Date
    Aug 2001
    Posts
    370
    well that is what I do, loads are much bigger to.

  4. #4
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,296
    I just did seem to feel a bit relaeved! aaahhh

  5. #5
    popeyethasailah's Avatar
    popeyethasailah is offline Junior Member
    Join Date
    Mar 2002
    Posts
    133
    sooo fuckin funny, haha... i'll let you guys know the status on my marbles in a few days, i just started the clomids... you have me all excited now!

  6. #6
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,296
    Just call me Jeramy, Ron Jeramy

  7. #7
    T-NUTZ's Avatar
    T-NUTZ is offline Junior Member
    Join Date
    Dec 2001
    Location
    Colorado
    Posts
    81
    I experienced some acne problems but not too bad. I had another ? about clomid. Is it cool to take clomid for something like 3-4 months. I'm about to run back to back bulking cycles starting in a few weeks. After taking my normal dose post 1st cycle, I was thinking about taking 50mg a day until I start 2nd cycle. Maybe throwing in creatine as well. Anyone have any input on long clomid therapy?

  8. #8
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    my nuts don't swell. i just get acne, but i don't know if that's attributable to clomid or just post cycle hormones trying to equilibrate.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •